# SDR FDEA202308041358

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-300
- Aircraft serial: 63110
- Aircraft time: 6,829 hours, 3,322 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113T7100411G
- Part serial: 002501
- Condition: Dented
- Location: Zone 500
- Part time: 6,829 hours, 3,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBOARD AILERON, LOWER SURFACE WITH DENT LH WING, OUTBOARD AILERON, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-60-02-2R   DETAIL II AND B767 SRM 51-70-03-0G PAR 5.L FIG 16 (SHEET 1) REV 86 APR 15/2023
